Journal of Differential Geometry

Quadratic functions in geometry, topology, and M-theory

M.J. Hopkins and I.M. Singer

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text


Article information

J. Differential Geom. Volume 70, Number 3 (2005), 329-452.

First available in Project Euclid: 29 March 2006

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Hopkins, M.J.; Singer, I.M. Quadratic functions in geometry, topology, and M-theory. J. Differential Geom. 70 (2005), no. 3, 329--452.

Export citation